MathSciNet Relay Station
MathSciNet bibliographic data
MR2532504 (2010k:47109) 47H09 (47A35 47H10)
Kim, Kyung Soo Nonlinear ergodic theorems of nonexpansive type mappings. J. Math. Anal. Appl. 358 (2009), no. 2, 261–272.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement